Cross Reference Down

Peters, JV (1981). An equivalent form of Benford's law. Fibonacci Quarterly 19(1), 74-76.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Brown, JR and Duncan, RL (1970). Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quarterly 8, 482-486. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work